# SDR A6WA201140151

- Difficulty date: February 7, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE HAS 2 SMALL CRACK ON FWD WALL.  REPAIRED 2 EA CRACKS, APU ENCLOSURE IAW REO 601R-49-11-070, REV A.
